Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Total Waiting Time in a Busy Period of a Stable Single-Server Queue, II

D. J. Daley and D. R. Jacobs, Jr.
Journal of Applied Probability
Vol. 6, No. 3 (Dec., 1969), pp. 565-572
DOI: 10.2307/3212102
Stable URL: http://www.jstor.org/stable/3212102
Page Count: 8

You can always find the topics here!

Topics: Customers, Bessel functions, Random variables, Algebra, Law of large numbers, Zero
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Total Waiting Time in a Busy Period of a Stable Single-Server Queue, II
Preview not available

Page Thumbnails

  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567
  • Thumbnail: Page 
568
    568
  • Thumbnail: Page 
569
    569
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572